4 doctors weighed in:

I'm 8 days out from round 1 of chemo, had a neulasta (pegfilgrastim) shot day 2, took Claritin 2 days pre- through 3 days post- chemo, but now have severe bone pain?

4 doctors weighed in
Dr. Steven Ginsberg
Internal Medicine - Hematology & Oncology
3 doctors agree

In brief: Neulasta (pegfilgrastim)

You don't mention what chemotherapy you are receiving, or why you are receiving it, however, Neulasta (pegfilgrastim) commonly causes bone pain for several days after it is injected.
Talk to your oncologist or the nursing staff about this.

In brief: Neulasta (pegfilgrastim)

You don't mention what chemotherapy you are receiving, or why you are receiving it, however, Neulasta (pegfilgrastim) commonly causes bone pain for several days after it is injected.
Talk to your oncologist or the nursing staff about this.
Dr. Steven Ginsberg
Dr. Steven Ginsberg
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors